# SDR CALA2024073002142

- Difficulty date: July 18, 2024
- Submitted: July 30, 2024
- Operation: Air carrier
- Aircraft: N77066
- Make and model: Boeing 767424ER
- Aircraft serial: 29461
- Aircraft time: 87,510 hours, 14,031 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T51277
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - STA 303 LBL 44 FLR BEAM FOUND CORRODED AS MARK TRANSFER REF. NON-ROUTINE HX NRC WO.3322377.  CABIN STA 303 FLOOR BEAM LBL 6 TO LBL 63 REPAIRED AS PER ECRA 5310-08370 REV ORIG. ATTACH MAINTENANCE WORKSHEET FORM 44-0008 ITEM 1 TO ITEM 31 ACCOMPLISHED. (CATEGORY A REPAIR).
